# SDR AALA20160909001

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 13,600 hours, 1,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 4A3613070
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR OVERWING SLIDE TRIGGER PIN HAS A MISSING RETAINER, SAFETY BALL.  REMOVED AND REPLACED OVERWING DOOR SLIDE PACK SHEAR PIN RETAINER IAW AMM 25-65-12-401.
